MathSciNet Relay Station
MathSciNet bibliographic data
MR339334 60H10 (60J60)
Yamada, Toshio On a comparison theorem for solutions of stochastic differential equations and its applications. J. Math. Kyoto Univ. 13 (1973), 497–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement